Journal article icon

Journal article

MOMENT ESTIMATES FOR EXPONENTIAL SUMS OVER k-FREE NUMBERS

Actions


Access Document


Publisher copy:
10.1142/S1793042112501515

Authors


Journal:
International Journal of Number Theory
Volume:
09
Issue:
03
Pages:
607-619
Publication date:
2013-05-05
DOI:
EISSN:
1793-7310
ISSN:
1793-0421
URN:
uuid:c0eee7ab-8e37-4b84-b046-1789ba4285bc
Source identifiers:
415872
Local pid:
pubs:415872

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP